# SDR SWIA201804194541

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 3,750 hours, 1,979 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK FROM LT WING IN FLIGHT.  PERFORMED FUEL TANK SEALANT PROCEDURE IAW AMM.
